Resistance of the hookworms Ancylostoma ceylanicum and Necator americanus to intestinal inflammatory responses induced by heterologous infection

Behnke, Jerzy M. and Rose, Richard A. and Little, Jennifer (1994) Resistance of the hookworms Ancylostoma ceylanicum and Necator americanus to intestinal inflammatory responses induced by heterologous infection. International Journal for Parasitology, 24 . pp. 91-101. ISSN 0020-7519

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1009Kb

Official URL: http://www.sciencedirect.com/science/journal/00207519


Item Type:Article
Additional Information:“This article was published in the International Journal for Parasitology, Vol number 24, Behnke J.M., Rose R. & Little J.), Resistance of the hookworms Ancylostoma ceylanicum and Necator americanus to intestinal inflammatory responses induced by heterologous infection, Pages Nos 91-101, Copyright Australian Society for Parasitology, Elsevier (1994)”.
Schools/Departments:Faculty of Medicine and Health Sciences > School of Biology
ID Code:1171
Deposited By:Behnke, Professor Jerzy M.
Deposited On:11 Nov 2009 13:04
Last Modified:11 Nov 2009 13:04

Repository Staff Only: item control page